JournalsrlmVol. 21, No. 3pp. 299–304

Mackey convergence and bornological topological modules

  • Nilson C. Bernardes Jr.

    Universidade Federal do Rio de Janeiro, Brazil
  • Dinamérico P. Pombo Jr.

    Universidade Federal Fluminense, Niterói, Brazil
Mackey convergence and bornological topological modules cover
Download PDF

Cite this article

Nilson C. Bernardes Jr., Dinamérico P. Pombo Jr., Mackey convergence and bornological topological modules. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 21 (2010), no. 3, pp. 299–304

DOI 10.4171/RLM/574